# SDR TSAA20141015034

- Difficulty date: September 9, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL INT STATION 298 BETWEEN STRINGER 15L - 16L.  CRACK FOUND ON AFT INBD SIDE OF INTERCOSTAL.  REPLACED WITH NEW PART IAW 51-10-1 & INSTALLED IAW SRM 51-30-2.
